Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 3, pp 397–402 | Cite as

The use of double nonstandard enlargements in topology

  • V. A. Molchanov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. A. Molchanov, “A nonstandard approach to convergences,” in: Seventh All-Union Conference on Mathematical Logic. Abstracts of Lectures [in Russian], Inst. Mat. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1984), p. 112.Google Scholar
  2. 2.
    M. Davis, Applied Nonstandard Analysis, Wiley-Interscience, New York (1977).Google Scholar
  3. 3.
    W. A. J. Luxemburg, “A general theory of monads,” in: Applications of Model Theory to Algebra, Analysis and Probability, Holt, Rinehart, and Winston, New York (1969), pp. 18–86.Google Scholar
  4. 4.
    P. S. Aleksandrov, Introduction to Set Theory and General Topology [in Russian], Nauka, Moscow (1977).Google Scholar
  5. 5.
    J. L. Kelley, General Topology, Van Nostrand, Princeton, N.J. (1955).Google Scholar
  6. 6.
    P. Goodyear, “Double enlargement of topological spaces,” Z. Math. Logik Grundl. Math.,30, No. 5, 389–592 (1984).Google Scholar
  7. 7.
    Monads in General Topology: Method, Instructions for Course in “Elements of Nonstandard Mathematical Analysis” [in Russian], compiled by S. S. Kutateladze, Novosibirsk State Univ. (1986).Google Scholar
  8. 8.
    V. A. Molchanov, “On applications of the theory of binary relations in topology,” in: Theory of Semigroups and Its Applications. Applications of Algebraic Methods [in Russian], Izd. Saratov. Univ., Saratov (1987), pp. 46–59.Google Scholar
  9. 9.
    H. R. Fischer, “Limesräume,” Math. Ann.,137, 269–303 (1959).Google Scholar
  10. 10.
    V. A. Molchanov, “On the use of double nonstandard enlargements,” in: All-Union Conference on Mathematical Logic. Abstracts of Lectures [in Russian], Moscow (1986), p. 123.Google Scholar
  11. 11.
    C. Puritz, “Quasimonad spaces: a nonstandard approach to convergence,” Proc. London Math. Soc.,32, 230–250 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. A. Molchanov

There are no affiliations available

Personalised recommendations